CureZone   Log On   Join
Re: Cause of Hypo with elevated anti-bodies theory
 

Lugolís Iodine Free S&H
J.Crowísģ Lugolís Iodine Solution. Restore lost reserves.



Original Dr. Hulda Clark
Hulda Clark Cleanses


Google Advertisement
Google Advertisement
ChiKung Views: 1,801
Published: 16 years ago
 
This is a reply to # 774,564

Re: Cause of Hypo with elevated anti-bodies theory


Were you taking synthetic T4 before Armour ?

If so, how long ?

Correct me if I'm wrong, but did you say you had stopped taking Armour ? Did you replace this with synthetic T4 ? If you have Hashi, you will HAVE to take thyroxine in order to survive, or until such time your antibodies are stopped, which I believe is possible when following the herbal route in conjunction with the protocol I previously described. Are you actually taking any form of thyroxine replacement at this time ?

Did you only get a puffy face after starting Armour ? Or if you previously took synthetic T4 did you have any puffiness ?

I'm not 100% certain what is the precise cause of the puffy face, whether it is the replacement hormone, the antibodies, a combination of the two or some other byproduct of the whole process...

I have always took synthetic T4 since I was diagnosed Hypo with antibodies and my face went from a nice slim face to a big fat balloon.

Today my face has reduced right back down (not completely) but most of the way to a slim face that has some shape to it. I am STILL taking synthetic T4, which would lead me to believe it is not the T4 that causes the puffiness.

Although I have not had my antibodies tested for over a year, they had began to come down from a very high 1100 to 550, and I expect them to be even lower now due to my Chinese therapy and other lifestyle changes I already implemented as described earlier in the message.

So, it could be that the antibodies are the primary factor regarding the puffy face, however a poor diet and synthetic T4 or Armour will probably not help your face.

My face is nearly back to normal now, and all I have done is everything I suggested earlier in the thread. I also take Thyroid Throu Chinese herbal. I believe the Thyroid Throu certainly is very good at eliminating antibody production, and would certianly add weight to the antibodies being the main problem.

If you have a Candida problem, then you need to get that eliminated first and foremost, as I believe that there could well be a link between the antibodies and Candida in Hypo conditions. If you eliminate Candida then it is possible that your antibody production will be reduced, and this may help to get your face back to being slim. It is possible that it could be a number of other factors such as toxins that are escaping through your gut etc, however this will mostly be down to a Candida problem being the root of the leaky gut in the first place.

Come back with some answers, lets see if we can establish a pattern of any kind.







 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.com

0.922 sec, (2)